# SDR I5PA2024072488805

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 81,257 hours, 25,775 cycles
- Engine: Pwa PW2037
- Engine time: 91,078 hours, 30,724 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: HAD18269
- Part serial: 247409
- Condition: Faulty
- Location: Rh Eng
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

FLT: N/A. ESI - RH ENG HOT SECTION INSP. REQUIRED.  DISCREPANCIES: RH ENG EGT EXCEEDANCE, HOT SECTION INSPECTION REQUIRED.  CORRECTIVE ACTION: PERFORMED RH ENG HOT SECTION INSP. PER AMM 72-00-00-206-530-P00. NO DEFECTS NOTED. PERFORMED RESISTANCE CHECK ON 6 EA THERMOCOUPLES. FOUND RHOB UPPER PROBE WITH OPEN CIRCUITS. R/R RHOB UPPER AND MID PROBE PER AMM 77-21-01.
